# SDR DHL9970520C

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 659927193
- Condition: Broken
- Location: Bs 599
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 SEAT TRACK LOCK FLANGES BROKEN OFF AT STA 599 LBL 48.  REMOVED SEAT TRACK FROM BS 530 TO 660.  INSTALLED NEW TRACK PER SRM 53-10-5, N/R 5069.
